Volume 5 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals

The Johnson homomorphism and the second cohomology of IAn

Alexandra Pettet

Algebraic & Geometric Topology 5 (2005) 725–740

DOI: 10.2140/agt.2005.5.725

Forward citations
M B Day, Symplectic structures on right-angled Artin groups: Between the mapping class group and the symplectic group, Geometry & Topology 13 (2009) 857
C A Jensen, J McCammond, J Meier, The integral cohomology of the group of loops, Geometry & Topology 10 (2006) 759
T SAKASAI, The second Johnson homomorphism and the second rational cohomology of the Johnson kernel, Mathematical Proceedings of the Cambridge Philosophical Society 143 (2007)